# SDR FDEA200906122050

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796011320100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, RIB 25 HAS APPROX 7.0 INCH CRACK IN VERTICAL WEB NEAR UPPER FLANGE, FWD END OF RIB.  REMOVED AND REPLACED UPPER RUB STRIP, UPPER SKIN AND AFT SECTION, T/E WEDGE, AND 7 EA WEBS TO FOM. REMOVAL OF RIB 25A REF.  SRM 51-40-21 PARA 6 AND FX EO 6-5750-5003 PT 2.  LOCATED DRILLED, 4 EA REINFORCEMENT BRACKETS AND RIB 25A REF SRM 51-40-44.  REINSTALLED 4 EA REINFORCEMENT BRACKETS AND RIB 25A REF.  SRM 51-40-21 PARA 6 AND EO 6-5750-7-5003 PT 2 PRIMED REPAIR PARTS AND APPLIED TOPCOAT REF AMM 51-23-10.
